Items where Author is "Nedényi, Fanni"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Barczy, Mátyás, Nedényi, Fanni, Pap, Gyula: Iterated limits for aggregation of randomized INAR(1) processes with Poisson innovations.
Journal of Mathematical Analysis and Applications, 451 (1). pp. 524-543. ISSN 0022-247X (2017)

Nedényi, Fanni, Pap, Gyula: Iterated scaling limits for aggregation of random coefficient AR(1) and INAR(1) processes.
STATISTICS & PROBABILITY LETTERS, 118. pp. 16-23. ISSN 0167-7152 (2016)

Nedényi, Fanni: Conditional least squares estimators for multitype Galton--Watson processes.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (1-2). pp. 325-348. ISSN 0001-6969 (2015)

This list was generated on 2021. december 6. 06:51:49 CET.